# SDR C2XA10TY110

- Difficulty date: August 2, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450817
- Aircraft time: 13,997 hours, 7,939 cycles
- Engine: Rroyce AE3007A1
- Engine time: 18,828 hours, 10,658 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1PE
- Part serial: CAE312318
- Condition: Smoke
- Location: Nr 1
- Part time: 18,828 hours, 10,658 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TYS - A/C WAS FERRIED FROM ORD TO TYS WHERE THE NR 1 ENGINE WAS REMOVED AND THE AIR CONDITIONING DUCTS CLEANED.  ALL WORK CW IAW THE ENGINE TASKCARD 6271001.  ALSO EMB AMM TASK 21-20-100-805 OPS CHECK GOOD.
